# SDR UPS97223578

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MFAB53FB011
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.05-01) ON FLOORBEAM AT STA 640, LBL 10, RBL 65, WL 208.  UPPER CHORD FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED AND SPLICED IN NEW UPPER CHORD PER SRM 53-10-8, SRM 51-10-2 AND 53-10-2.
